Vaping illnesses have been linked to vitamin E acetate. So, what now?

Last week, health authorities in the United States revealed they had made a “breakthrough” in their months-long investigation into the spate of vaping-related illnesses that has plagued the country since August. The nationwide outbreak (which just recently made its way into Canada) has led to the hospitalisation of thousands of people — mostly young men — with breathing difficulties, chest pain and other symptoms. By analysing the lung fluids of people sickened in the outbreak, officials at the Centre for Disease Control and Prevention (CDC) have detected for the first time a “potential chemical of concern”: vitamin E acetate

https://www.abc.net.au/news/health/2019-11-15/vaping-illness-linked-to-vitamin-e-thc/11701428

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.